I am a 26 year old male. My height is 5'8" and weight is 75 kg. For two weeks, I have been having a lot of gas and burping without any other discomfort. Due to my tough work schedule in the last week I slept only 3 to 4 hours every day. Now from the last four days, I am feeling pressure and pain in my upper neck muscles just below the head. Also, my head is feeling heavy and I have slight ear pressure in my right ear. I had some difficulty in breathing, but it was fine after I had burps and removed the gas from my body. My BP is 130/100 mmHg on average, which was 135/110 mmHg on the first day of the headaches. It has been one day that I started taking Capoten 25 mg. Even after taking complete bed rest for two days, still I have neck pain and gas problem. Kindly please advice on the matter. Also, what should I do now?
Welcome to icliniq.com.
I have understood your problem and must say that it is quite a common complaint to my clinic.
Sleep deprivation and increased physical stress.Differential diagnosis:
Acute otitis media.Probable diagnosis:
GERD (gastroesophageal reflux disease).Treatment plan:
PPI and antihistamine.Preventive measures:
Avoid sleep deprivation.Regarding follow up:
For further information consult a general practitioner online.---> https://www.icliniq.com/ask-a-doctor-online/general-practitioner
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. could be related to gastroesophageal reflux or muscle pain. I recommend taking an antacid and Acetaminophen. If the pain persists, I would recommend consulting with your attending physician for a physical exam and some tests as follows: Resting... Read fullI had high blood pressure and low heart rate. Is my ECG showing infarction?
.. gone through your ECG (attachment removed to protect patient identity). The reports mentioned on ECG are machine generated and are frequently inaccurate. There is no clear-cut evidence of myocardial infarction on ECG. As you also do not have any ... Read fullIs headache a side-effect of Nevanac ophthalmic suspension?
.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ... Read full
Ask your health query to a doctor online?Ask a General Practitioner Now